# SDR IPXA12172712

- Difficulty date: March 12, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 11,635 hours, 7,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279236206
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN SEAT TRACK BETWEEN FR 79 AND FR 80 BETWEEN Y1137.1 IS CORRODED.  ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK BETWEEN FR 79 AND FR 80 Y1137.1 IAW SRM 53-10-16, PARA 4, FIG 201.
